# SDR AALA20130606002

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 41,584 hours, 6,613 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 60231002
- Condition: Damaged
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPOILER KNOCK DOWN ACTUATOR SQUIB PINS BENT.  REPLACED LT WING SPOILER KNOCK DOWN ACTUATOR ASSY.
